| Catalog Number |
74123148 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Toxicity (2333)
| Date of Event |
09/21/2016
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that left hip revision surgery was performed due to pain and other complications.Surgeon's notes reportedly noted "impending femoral neck failure, significant pain, and elevated metal levels" and "a lot of sclerosis around where the stem of the bhr component was".
Event or Problem Description
Only the femoral head was explanted while the acetabular cut was left in situ.
Additional Manufacturer Narrative
(b)(4).